Side Effects coming back?
Jun 5, 2009
I started taking atripla in January and had nausea/vomiting in March the symptoms stops. Starting June 1st I started getting the symptoms all over again. Is this common. The biggest change I have done with the med is I was taking it around 10pm, and i moved to later around 12 am.
Response from Dr. Henry
A return of the initial Atripla (often due to efavirenz) side effects later in therapy seems to occur at a low rate (in my experience < 5%). Changes in the amount of food/fat consumed prior to taking Atripla may increase levels and side effects. It may be worthwhile to check an efavirenz blood level while you are expierencing those side effects to see it seems high. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Is Hiv Found In The Body?
- Yeast Infections That Do Not Go Away And Hiv Negative
- Can Atripla Cause False Positive On Drug Screen For Marijuna?
- What Are The Chance Of Getting Hiv Using A Condom?
- Can Fluid Buildup Around Eyes And Blurred Vision Be Caused By A Viral Infection Or Hiv?
- What Precautions Can You Take If Someone Has Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.